CSpace

Browse/Search Results:  1-10 of 18 Help

Selected(0)Clear Items/Page:    Sort:
Energy and cross-helicity conservation for the three-dimensional ideal MHD equations in a bounded domain 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 268, 期号: 8, 页码: 4079-4101
Authors:  Wang, Yi;  Zuo, Bijun
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
Inverse scattering transforms and soliton solutions of focusing and defocusing nonlocal mKdV equations with non-zero boundary conditions 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2020, 卷号: 402, 页码: 14
Authors:  Zhang, Guoqiang;  Yan, Zhenya
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
Nonlocal mKdV equation  Non-zero boundary conditions  Riemann surface  Inverse scattering transform  Matrix Riemann-Hilbert problem  Solitons  
Focusing and defocusing Hirota equations with non-zero boundary conditions: Inverse scattering transforms and soliton solutions 期刊论文
COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, 2020, 卷号: 80, 页码: 22
Authors:  Zhang, Guoqiang;  Chen, Shuyan;  Yan, Zhenya
Favorite  |  View/Download:13/0  |  Submit date:2020/01/10
Hirota equation  Non-zero boundary conditions  Inverse scattering  Riemann-Hilbert problem  Solitons  Breathers  
The higher-order nonlinear Schrodinger equation with non-zero boundary conditions: Robust inverse scattering transform, breathers, and rogons 期刊论文
PHYSICS LETTERS A, 2019, 卷号: 383, 期号: 29, 页码: 11
Authors:  Chen, Shuyan;  Yan, Zhenya
Favorite  |  View/Download:8/0  |  Submit date:2020/01/10
Higher-order nonlinear Schrodinger equation  Non-zero boundary conditions  Riemann-Hilbert problem  Darboux transform  Breathers, rogons  Solitons  
Vanishing Viscosity Limit to the Planar Rarefaction Wave for the Two-Dimensional Compressible Navier-Stokes Equations 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2019, 页码: 32
Authors:  Li, Lin-An;  Wang, Dehua;  Wang, Yi
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
The Hirota equation: Darboux transform of the Riemann-Hilbert problem and higher-order rogue waves 期刊论文
APPLIED MATHEMATICS LETTERS, 2019, 卷号: 95, 页码: 65-71
Authors:  Chen, Shuyan;  Yan, Zhenya
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10
Hirota equation  Non-zero boundary conditions  Riemann-Hilbert problem  Darboux transform  Breathers  Rogue waves  
L-2-contraction of large planar shock waves for multi-dimensional scalar viscous conservation laws 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 267, 期号: 5, 页码: 2737-2791
Authors:  Kang, Moon-Jin;  Vasseur, Alexis F.;  Wang, Yi
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
Initial-boundary value problem for the spin-1 Gross-Pitaevskii system with a 4 x 4 Lax pair on a finite interval 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2019, 卷号: 60, 期号: 8, 页码: 47
Authors:  Yan, Zhenya
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
NONLINEAR STABILITY OF PLANAR RAREFACTION WAVE TO THE THREE-DIMENSIONAL BOLTZMANN EQUATION 期刊论文
KINETIC AND RELATED MODELS, 2019, 卷号: 12, 期号: 3, 页码: 637-679
Authors:  Wang, Teng;  Wang, Yi
Favorite  |  View/Download:13/0  |  Submit date:2019/04/02
Boltzmann equation  planar rarefaction wave  time-asymptotic stability  
The NLS(n, n) equation: Multi-hump compactons and their stability and interaction scenarios 期刊论文
CHAOS SOLITONS & FRACTALS, 2019, 卷号: 122, 页码: 25-31
Authors:  Yan, Zhenya
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10
Nonlinear dispersion  NLS(n, n) equation  Multi-hump compactons  Soliton-like solutions  Stability  Interactions